# SDR DALA1013339875

- Difficulty date: June 7, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 70,144 hours, 64,386 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO RT MLG INDICATION. FOUND DAMAGE AT RT MLG DOOR PROX SENSOR. MX FOUND RT DOOR OUT OF RIG. DOOR WAS REPLACED ON LOG 0238796 AND FUNCTIONAL CHECK OF DOOR CHECKS GOOD.
